# SDR DL72P961090

- Difficulty date: May 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8889Z
- Make and model: Boeing 727225
- Aircraft serial: 21858
- System (JASC): 5711 · Wing Spar
- Part: Aux Spar
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, LT MLG STRUT DOOR CHAFING AUX SPAR   I/B END MARKED, FWD OF NR 4 SCREWJACK.  REPAIRED PER M/M 57-43-0 PG 802.
